Analytical SVD for reconstruction of the radiating current in inverse EM scattering
S. Bahrami,
A. Cheldavi and
A. Abdolali
Journal of Electromagnetic Waves and Applications, 2014, vol. 28, issue 16, 2074-2087
Abstract:
In this paper, an analytical reconstruction of the radiating current for the inverse scattering problem with a line measurement configuration is presented. Here, a generalized continuous singular value decomposition (SVD) of the scattering integral operator is extracted by means of the spectral representation of Green’s function. The proposed formulation can be used in analyzing image resolution and reconstruction of the radiating currents. In addition, the singular value spectrum relation with radiating/non-radiating modes is studied. Study of the singular spectrum gives the opportunity to investigate the growing behavior of evanescent modes and the sub-wavelength focusing property in double negative slab. The singular value spectrum plays an important role in the truncation process of analytical SVD. By virtue of the proposed analytical method, the equivalent current reconstruction can be done in a very short computation time. In addition, the singular system description is based on medium Green’s function and it is applicable to 2-D inverse scattering problems.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1080/09205071.2014.959138 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:tewaxx:v:28:y:2014:i:16:p:2074-2087
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/tewa20
DOI: 10.1080/09205071.2014.959138
Access Statistics for this article
Journal of Electromagnetic Waves and Applications is currently edited by Mohamad Abou El-Nasr and Pankaj Kumar Choudhury
More articles in Journal of Electromagnetic Waves and Applications from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().